CureZone   Log On   Join
Re: paragaurd (copper)
 
softballmom Views: 1,272
Published: 16 years ago
 
This is a reply to # 861,012

Re: paragaurd (copper)


I have read comments from others that the Paraguard does not have the same side effects. The side effects come from the synthetic hormone that is released daily with the Mirena. I believe the Paraguard does not have that and therefore should not have the same side effects as the Mirena.
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2023  www.curezone.com

0.516 sec, (1)